MathSciNet Relay Station
MathSciNet bibliographic data
MR2737788 35R11 (35A01 35A02 35B65 35K15 35K57 76S05)
de Pablo, Arturo; Quirós, Fernando; Rodríguez, Ana; Vázquez, Juan Luis A fractional porous medium equation. Adv. Math. 226 (2011), no. 2, 1378–1409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement